# SDR CALA2025071106450

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 89,152 hours, 21,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR L4 NOT ARMING COMFIRM DOOR ARMING GOOD, JUST ARMING LIGHT INDICATOR LIGHT INOP.  SWAPPED WITH GOOD LIGHT ASSY NO HELP. REQUEST MEL 2566U FOR DOOR 4L SLIDE LIGHT INDICATION. MEL 2566U.  REFERENCE LOG PAGE 5487168 FOR CORRECT DOOR LOCATION AND DEFERRAL PROCEDURE
